# SDR EGR2004F00001

- Difficulty date: August 2, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N798LL
- Make and model: Aerosp SA365N
- Aircraft serial: 6102
- Aircraft time: 7,717 hours
- Engine: Tmeca ARRIEL1C
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 365A11005007
- Part serial: 5176
- Condition: Failed
- Location: Main Rotor
- Part time: 3,019 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE FAILED.  CONTINUITY TEST BETWEEN LEADING EDGE AND GROUND STRAP BOLT.
